A novel class of integral inequalities with graphical approach and diverse applications

Muhammad Samraiz, Tahira Atta, Saima Naheed, Thabet Abdeljawad*, Muhammad Tanveer Ghaffar

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we investigate a novel class of Hermite-Hadamard inequalities applicable to functions with h-convex absolute derivatives. Graphical representations are provided to bolster the validity of our key findings. Some limiting results of our main findings are discussed as corollaries. Furthermore, we establish error estimates in terms of trapezoid formulae for differences between generalized means.

Original languageEnglish
Pages (from-to)156-178
Number of pages23
JournalMathematical and Computer Modelling of Dynamical Systems
Volume30
Issue number1
DOIs
Publication statusPublished - 2024
Externally publishedYes

Keywords

  • 26A33
  • 26A51
  • 26D15
  • h-convex function Hermite-Hadamard type inequalities Hölder’s inequality
  • MSC 2020:26D10

Fingerprint

Dive into the research topics of 'A novel class of integral inequalities with graphical approach and diverse applications'. Together they form a unique fingerprint.

Cite this